Posted by diane
on November 17, 2000 at 17:08:05:
In Reply to: Re: Alesse posted by Lenore on November 17, 2000 at 15:25:41:
: I'm sure my skin is screaming "Leave me alone!" by now.
: I've only taken Alesse for a couple of weeks (I took Loestrin for one month) so it's too early to tell if it will help the acne. I thought ortho tri cyclen was supposed to help acne. Bummer that it's not helping you. They switched me to Alesse after I saw a list that showed Loestrin as one of the most androgenic, and therefore most likely to WORSEN acne, birth control pills (and that was after I asked for a pill that would help my acne -- makes me angry). The site that has this info is "http://dermatology.cdlib.org/rxderm-archives/bcps-androgenicity". The ones listed as best for acne are: Desogen, Ortho-Cept, Ortho-Cyclen, Ortho-Tri-Cyclen, Brevicon, Modicon, Ovcon-35 and Demulen-35. They also talk about "Diana" which is not legal in the U.S. yet. I haven't really noticed any bad side effects from Alesse yet, except maybe slight nausea in the beginning -- nothing significant.
: its funny because i was already taken orthro tri cyclen for 2 years before i read a magazine article that its supposed to help acne...and i'm like really? thats interesting. and before i started taking it i remember back to that time and i wasn't so worried about my skin and i never was so oily, i mean i had pimples but it really wasn't that bad and i just never put the two together. but i'm afraid to switch because what if it gets even worse??? its just so aggravating. i have a question..maybe you can help me out....are topicals supposed to make you skin not oily anymore? my skin is still so very oily and i'm thinkin' how is it supposed to get better if my skin is still oily? you know what i mean? my b/f's sister uses topicals and her skin isn't oily anymore. so, is mine supposed to not be too? i mean i dont know how else to stop it. i doubt that b5 will help...i'm not that lucky and chris1 said i'd notice results fairly quickly and i haven't. but thats just my luck. i just dont know what else to do. sorry for the long post. you're the only one that answers me. :)